# SDR CALA2009042300212

- Difficulty date: April 21, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 37,699 hours, 5,723 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195816
- Part serial: 1283
- Condition: Inoperative
- Location: Te Flap
- Part time: 36,964 hours, 5,616 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP LIGHT ON AT FLAPS 5 DURING APPROACH.  RAN CHECKLIST LANDED AT FLAPS 5, TROUBLESHOT PER FIM 27-51-00, FIG 104, FOUND MESSAGE NUMBER 27-51080.  REMOVED AND REPLACED NR 5 TRAILING EDGE FLAP SKEW TRANSMITTER IAW AMM 27-51-45.  OPERATIONAL CHECKS GOOD.  ROTABLE PARTS CHANGED TRACKING TAG 1354507, FLAP DRIVE POSITION TRANSMITTER, M& E PART NUMBER 62-2751-9-0008, S/N OFF 1283, S/N ON 1282.
